# SDR SWAA971052

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TERMINAL CHECK, FOUND A .125 CRACK IN FIXED L/E AT KRUGER FLAP SEAL DOOR CUTOUT.  REPAIRED PER SWA RA 1-A57-0503.
